Catalog Home Page

A remark on robustness and weak continuity of M-estimators

Clarke, B.R. (2000) A remark on robustness and weak continuity of M-estimators. Journal of the Australian Mathematical Society (Series A) , 68 (03). pp. 411-418.

PDF - Published Version
Download (295kB) | Preview
    Link to Published Version:
    *Subscription may be required


    Global weak continuity of M-functionals in a neighbourhood of the parametric distribution is established. This has implications for robustness of M-estimators vis a vis definitions put forward by Hampel. For instance the Tukey bisquare location estimator is robust on neighbourhoods of the parametric model, but the median is not.

    Publication Type: Journal Article
    Murdoch Affiliation: School of Chemical and Mathematical Science
    Publisher: Cambridge University Press
    Copyright: Copyright © Australian Mathematical Society 2000
    Item Control Page


    Downloads per month over past year